Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Tamsulosin, Hydrochlorothiazide, Simvastatin and Potassium CL be taken together?

Answered by
Dr.
Dr. Suma Parinam

General & Family Physician

Practicing since :2008

Answered : 1703 Questions

default
Posted on Mon, 14 May 2018 in Urinary and Bladder Problems
Question: I recently saw urologist have me taking tamsulosin hcl 0.4 mg have not stated taking it has yet cause I am worried about interaction with other pills I am taking for blood pressure, hydrochlorothiazide 25 mg, potassium cl er 20, simvastatin 20 mg
doctor
Answered by Dr. Suma Parinam 49 minutes later
Brief Answer:
Question unclear

Detailed Answer:
Hi,

Your question was not clear.
Do you mean you were prescribed Tamsulosin 0.4mg by your urologist during your recent visit? You did not start this drug because you were worried that this might interact with other drugs you were taking i.e HCT 25mg, Pot Chloride 20, Simvastatin , is my understanding correct?
If yes, you should not worry because Tamsulosin has no major interactions with the above drugs that should not be stopped by you for no reason.
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  

Recent questions on  Hydrochlorothiazide

doctor1 MD

46 y/o caucasian male, 57", 200lbs. Past 4 days difficulty urinating/constant urge to urinate/small amount of blood and VISIBLE ORANGE SEDIMENT in urine. Feel slightly feverish and sweaty when I first lay down at night. Very mild twinges of pain in testicles (had bilateral orchiopexy in 1988). Have mild high blood pressure which now checks at 120/80 with low daily dose of HCTZ. One year ago diagnosed with prostate infection, digital rectal exam/CBC/PSA/Urine tests came back normal. Three months ago had 4mm left kidney stone which passed on its own.

doctor1 MD

Hi ,Every day after my lunch at 12:30Pm I start feling bloated and my stomach start producing Gas .What can be the reason.I am already taking PMS-Hydrochlorothiazide for blood pressure and Ezetrol for cholestrol .Is it possible that these medicines are causing this effect.

doctor1 MD

i have high blood pressure and have been taking Edarbyclor for a number of years. Recently my blood pressure has elevated from 130's over 80 to 175 over 70. I have changed doctors because of moving to a new location and he has changed my...

doctor1 MD

I'm caring for my 90 yo father. He urinates frequently throughout the day and believes he has OAB. Since his BP is well controlled with HTN medications we asked his internist if he could stop taking HCTZ . Dad's doctor said we could try this. I...

doctor1 MD

Hi, I have been on Nadolol 20mg now for about 2 months I have notice I am gaining weight in my mid section and in my stomach. I am also nauseated and experiencing uncomfortable stomach pain, I also have a lingering taste in my mouth which sometimes upset my stomach. My blood pressure started to rise because I was under a lot of stress, I started to have rapid heart beats and fatigue, so my doctor put me on this med. along with Lisinopril--Hctz 20mg-25mg. I don t really think I need to be on Nadolo my heart is find according to my EKG and BNP blood work. I want to know what can I do to stop my weight gain if I have to remain on these meds.

doctor1 MD

I've had high blood pressure for 10 years. It is controlled with Atacand 16 mg and 25 mg hydrochlorothiazide per day. Heart problems run in my family. My father died at 46 yrs old from massive heart attack. His father died at 52 yrs old. I am a 53 yr old female. At what point should I request an echocardiogram to see if I have any damage. I do have bad headaches and extremely sore eyes (like pressure) and NO energy although I work fulltime. Thanks for your time